question-icon

What causes delayed period after taking Primolut?

default
Posted on Mon, 28 Jul 2014
Question: Sir,
My name is XXXXXXX and my age 23 .I have regular periods since from begining. Got married in Nov 2011, now we are expecting for pregnancy ..Last month in XXXXXXX 2014 I used promolut n to postpone my periods and a used 6 tablets for 6 days and after that immediately on june9 I got periods. At that time I was normal and now in July my period is due for 2 days .. Is it because of promolut n last month or can I really expect pregnancy..

Regards XXXXXXX
doctor
Answered by Dr. S Patra (54 minutes later)
Brief Answer:
DO ONE HOME PREGNANCY TEST.

Detailed Answer:
Hello,

Thanks for writing to us.

Late period may be due to hormonal imbalance (related to Primolut-N), mental stress, over weight, irregular diet pattern, pelvic infection etc.

However, I suggest you to undergo one home pregnancy test to clear doubt regarding pregnancy. After that, you can wait up to 7 days to get period naturally.

In the mean time, you should take healthy diet, drink more water, avoid stress, maintain genital hygiene and take sound sleep. These are helpful to induce period.

Hope, It helps for your information. Kindly, close the discussion if you don't have any other query.

Wish your good health and take care yourself.

Regards,
Dr Soumen

For future query, you can directly approach me through

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. S Patra (17 hours later)
As told by u yesterday I did home pregnancy test today at 6:15am. I could see dark pink line near "C" and light pink line near "T". So two pink lines appeared ..should I consult a doctor??Am I pregnant ??
doctor
Answered by Dr. S Patra (4 hours later)
Brief Answer:
POSITIVE PREGNANCY TEST.

Detailed Answer:
Hello,

Thanks for follow up query.

Two Pink line (One dark & One light) is suggestive for POSITIVE pregnancy test. I suggest you to undergo one blood test for beta-hCG to confirm pregnancy. Kindly, consult with your local doctor for next management.

Hope, I have answered your query. Kindly, close the discussion.

All the best and good luck.

Regards,
Dr Soumen
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. S Patra

OB & GYN Specialist

Practicing since :2011

Answered : 4048 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes delayed period after taking Primolut?

Brief Answer: DO ONE HOME PREGNANCY TEST. Detailed Answer: Hello, Thanks for writing to us. Late period may be due to hormonal imbalance (related to Primolut-N), mental stress, over weight, irregular diet pattern, pelvic infection etc. However, I suggest you to undergo one home pregnancy test to clear doubt regarding pregnancy. After that, you can wait up to 7 days to get period naturally. In the mean time, you should take healthy diet, drink more water, avoid stress, maintain genital hygiene and take sound sleep. These are helpful to induce period. Hope, It helps for your information. Kindly, close the discussion if you don't have any other query. Wish your good health and take care yourself. Regards, Dr Soumen For future query, you can directly approach me through http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326